# SDR USAA920080443

- Difficulty date: February 8, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 66244912
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED R1 DOOR CUTOUT INTERCOSTAL ATTACH CLIP, BS 332.1, S8R.  REPLACED R1 DOOR CUTOUT INTERCOSTAL ATTACH CLIP, BS 332.1, S8R IAW B737 SRM 51-40-02.
